# SDR AWKA20130702076

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N760XJ
- Make and model: Cessna 750
- Aircraft serial: 7500260
- Aircraft time: 4,554 hours, 2,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 73838433
- Part serial: 2006020074
- Condition: Failed
- Location: A/C Pack
- Part time: 4,554 hours, 2,355 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW REPORTED A STRONG OIL ODOR AND SMOKE IN THE CABIN.  THE CREW WAS ABLE TO CLEAR THE SMOKE AND ODOR BY TURNING OFF THE CABIN A/C PACK.   DETERMINED THAT THE COCKPIT A/C PACK HAD FAILED.  INSTALLED A REPAIRED UNIT AND PERFORMED AN OPS CHECK OF THE SYS WITH NO FAULTS FOUND.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
